# SDR FDKA200802064

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,379 hours, 15,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6198 JFK.  GALLEY/SERVICE DOOR EMERGENCY EXIT LIGHT OUT.  MX RESECURED LOOSE CONNECTOR, OPS GOOD.
